Convergence of a Discretization Method for Integrodifferential Equations.
Numerische Mathematik, Tome 25 (1975), pp. 103-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1975__25_132364,
author = {P. Linz},
title = {Convergence of a {Discretization} {Method} for {Integrodifferential} {Equations.}},
journal = {Numerische Mathematik},
pages = {103--108},
year = {1975},
volume = {25},
zbl = {0343.65052},
url = {http://geodesic.mathdoc.fr/item/NUMA_1975__25_132364/}
}
P. Linz. Convergence of a Discretization Method for Integrodifferential Equations.. Numerische Mathematik, Tome 25 (1975), pp. 103-108. http://geodesic.mathdoc.fr/item/NUMA_1975__25_132364/